# SDR 2004FA0000894

- Difficulty date: November 25, 2004
- Submitted: November 25, 2004
- Operation: General aviation
- Aircraft: DEZPA
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622184
- Aircraft time: 1,379 hours, 1,139 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bellcrank
- Part number: 8290503
- Condition: Cracked
- Location: Te Flaps
- Part time: 1,379 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

BEFORE LANDING, PILOT SELECTED 10 DEGREES FLAPS & ACFT DRIFTED LT.  ABORTED LANDING, RAISED FLAPS & DID A GO AROUND THINKING, THAT ONE OF THE MLG HAD NOT COME DOWN.  AT THE 2ND ATTEMPT, HAD SAME PROBLEM & REALIZED THE PROBLEM WAS NOT THE MLG, BUT THE FLAP SYS.  RT FLAP HAD NOT GONE DOWN, RAISED FLAPS AGAIN & LANDED WITHOUT FLAPS.  AFTER LDG, A FUNCTIONAL CHECK OF FLAPS, NO ABNORMALITIES.  AFTER INSP, RT FLAP INBOARD BELLCRANK FOUND CRACKED ABOUT 80% OF CIRCUMFERENCE.  OTHER BELLCRANKS OF BOTH FLAPS WERE VISUALLY INSP & NO PROBLEM FOUND. PILOTS STATES, THAT HE & OTHER PILOTS  HAVE NEVER LOWERED THE FLAPS AT SPEEDS HIGHER THAN THOSE SPECIFIED IN THE ACFT POH.
